MathSciNet Relay Station
MathSciNet bibliographic data
MR2344341 20D40 (20D10 20D20)
Skiba, Alexander N. On weakly $s$-permutable subgroups of finite groups. J. Algebra 315 (2007), no. 1, 192–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement